# SDR AALA202112219058

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 59,913 hours, 34,532 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LOWER LEFT CORNER SAFE ( AS WALKING INTO THE LAVATORY FROM THE CABIN) IS WHERE DOOR IS CATCHING. WORKS FINE ON THE GROUND BUT NOT AT ALTITUDE. FOUND LOOSE SCREWS, RE TIGHTENED SCREWS PER AMM 25-40-00 OPS CHECK GOOD.
